| Model Number |
JAZZY 1450 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Injury (2348); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not made available for evaluation at this time.Should further information or the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer alleges chair moved on its own allegedly causing him to fall down.
Additional Manufacturer Narrative
Only the seat, caster forks, and wheels were returned for evaluation.The evaluator can not correlate the returned parts with the text of the alleged event.Neither of the parts provide motion (moving) power to the chair.
Event or Problem Description
Consumer alleges chair moved on its own allegedly causing him to fall down.